TOP 10 Best Meds For Sinus Pressure And Congestion Results at 10Bestify.com

  • Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

    Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains. It helps promote sinus drainage and tempor...
    Best Meds For Sinus Pressure And Congestion

    • ASIN: B009ITQYYA
    • Color: 1
    • Brand: Sudafed
    • UPC: 885781224421

  • Advil Sinus Congestion & Pain Relief (20 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

    When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Sinus Congestion andPainis anon-drowsy tabletformulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. Thenasal decongestantreducesnasal swelling tore-open airways, while the pain reliever and fever reducer (Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID)),helps address pain symptoms associated with the common cold. Treat your multi-symptom cold with just one coated tablet and get fast, powerful relief with Advil. Adult Advil is formulate...
    Best Meds For Sinus Pressure And Congestion

    • ASIN: B015QMLYY2
    • Color: Multi
    • Brand: Advil
    • UPC: 305730199216

  • Medique Products 81913 Medi-First Sinus And Pain Pressure, 500 Tablets, 250 X 2

    Relieves sinus pressure associated with allergies, headaches and colds. Each tablet contains: Acetaminophen 500mg; Phenylephrine HCl 5mg.
    Best Meds For Sinus Pressure And Congestion

    • ASIN: B001B5K3AK
    • Brand: Medique
    • UPC: 347682819132

  • Vicks Sinex Severe Sinus Pressure, Pain, Congestion, & Headache Relief, Non-Drowsy LiquiCaps, 24 Count

    Sinex Severe Pressure & Pain Liquicaps provide relief from sinus congestion, pressure, and pain resulting from the common cold, hay fever, or other upper respiratory allergies – so you can breathe freely fast.
    Best Meds For Sinus Pressure And Congestion

    • ASIN: B01HEU0A76
    • Brand: Vicks
    • UPC: 323900023277

  • Advil Sinus Congestion & Pain Relief (50 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

    When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Sinus Congestion andPainis anon-drowsy tabletformulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. Thenasal decongestantreducesnasal swelling tore-open airways, while the pain reliever and fever reducer (Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID)),helps address pain symptoms associated with the common cold. Treat your multi-symptom cold with just one coated tablet and get fast, powerful relief with Advil. Adult Advil is formulate...
    Best Meds For Sinus Pressure And Congestion

    • ASIN: B004XMBQJ0
    • Color: ..
    • Brand: Advil Sinus Congestion
    • UPC: 305730199018

  • Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct

    Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct
    Best Meds For Sinus Pressure And Congestion

    • ASIN: B002OTNVC4
    • Color: Multicolor
    • Brand: Coricidin
    • UPC: 041100807434

  • GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

    Good sense nasal decongestant phenylephrine hcl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed pe nasal decongestant active ingredient. This product is not manufactured by McNeil consumer healthcare, distributor of Sudafed pe nasal decongestant.
    Best Meds For Sinus Pressure And Congestion

    • ASIN: B00CQ2YR8G
    • Color: N/a
    • Brand: Good Sense
    • UPC: 370030147403

  • Navage Nasal Care Starter Bundle: Navage Nose Cleaner and 18 SaltPods, plus New User Starter Gift of 10 SaltPods

    Naväge provides fast, all-natural relief from allergy and sinus symptoms, helps reduce snoring, and keeps your nose clean - without drugs! Nasal irrigation works. It's clinically proven to relieve sinus congestion due to allergies, sinusitis, hay fever, cold and flu, dry air, environmental pollutants, etc. - without drugs and drug side effects. Nasal irrigation is safe and effective, and if you irrigate regularly you will rely less on other medications, make fewer doctor visits, breathe better through your nose, and feel and be healthier. Clean Nose, Healthy Life! Naväge is the world's only nose cleaner with powered suction, a high-tech gam...
    Best Meds For Sinus Pressure And Congestion

    • ASIN: B01787L6QY
    • Brand: Navage
    • UPC: 858492004149

  • Boiron Sinusalia Sinus Relief, 60 Tablets

    Relief from sinus pain in the forehead or the upper jaw. Sinus congestion from colds or allergies.
    Best Meds For Sinus Pressure And Congestion

    • ASIN: B004TSKVO4
    • Brand: Boiron
    • UPC: 306969341049

  • Allegra Adult 24 Hour Allergy Tablets, 70 Tablets, Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

    Allegra Allergy provides fast, strong, non-drowsy, noticeable relief of indoor and outdoor allergy symptoms. Relief that starts in just 1 hour and stays strong for 24 hours.
    Best Meds For Sinus Pressure And Congestion

    • ASIN: B007D4R4ZK
    • Color: 70 Count
    • Brand: Allegra
    • UPC: 041167246528

  • Advil Sinus Congestion & Pain (20 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Nasal Decongestant, Sinus Pressure


    Best Meds For Sinus Pressure And Congestion
    Advil Sinus Congestion & Pain Fever Reducer/Pain Reliever (Ibuprofen) & Decongestant Coated Tablets: Pain fever reducer offers fast, effective relief of cold symptomsThe only cold medicine with the speed and strength of Advil20-count pain reliever tablets are non-drowsyHelps to open up your nasal passages so you can breathe betterWorks to remove swellingHelps to get you back into the action so you can go about your dayEasy to take with some juice or waterWorks to treat both pain and congestion in just 1

    • UPC: 45804749
    • Model: 019921
    • Color: Multicolor
    • Size: 20 ct20
    • Rating: 4.733

  • (2 Pack) Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48 Ct

    Quickly get temporary relief from the symptoms associated with allergies and the common cold with Equate Sinus Congestion & Pain 325 mg Acetaminophen Rapid Release Gelcaps. They are formulated with clinically-proven pain fighters to deliver powerful, fast-acting relief. These acetaminophen gel caps can be used to help alleviate headaches, toothaches, backaches and muscular aches. They will promote sinus drainage and help clear your nasal passages. These Equate gel caps will temporarily reduce fever. They are suitable for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions,
    Best Meds For Sinus Pressure And Congestion
    Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48-Count:Active ingredients: acetaminophen 325 mg and phenylephrine HCI 5 mgTemporarily relieves symptoms associated with hay fever or other respiratory allergies and the common coldWill relieve headache, nasal congestion, sinus congestion and pressure and minor aches and painsHelps decongest sinus openings and passagesPromotes sinus drainageHelps clear nasal passagesTemporarily reduces feverDaytime non-drowsy formulaEquate gel caps are recommended for adults and children age 12 and olderCompare to Tylenol SINUS + HEADACHE Day active

    • UPC: 685618655
    • Rating: 4.679

  • Afrin No Drip Allergy Sinus Pump Nasal Mist, Congestion Relief, 1ct

    Sold Individually
    Best Meds For Sinus Pressure And Congestion
    Afrin No Drip Allergy Sinus Pump Nasal Mist, Congestion Relief, 1ct:#1 Doctor & Pharmacist Recommended Nasal Spray BrandPatented Afrin No Drip nasal spray formula won't drip down nose or throatRelieves sinus pressure and nasal congestion due to colds or allergiesDelivers nasal congestion relief for up to 12 hoursRelieves annoying sinus

    • UPC: 46108690
    • Model: 41100015099
    • Color: WhiteBlueMulticolor, Blue, Green, White, BlackBlack
    • Size: 0.5oz (15mL)0
    • Rating: 4.767

  • (2 Pack) Equate Sinus & Allergy Maximum Strength Nasal Decongestant Tablets, 24 Ct

    Breathe easier with these Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets (24-Count). Theyre specially formulated to help alleviate itchy nose or throat, sinus congestion and pressure, runny nose. They also help ease itchy, watery eyes, nasal congestion and sneezing due to hay fever and other upper respiratory allergies. These Equate tablets are recommended for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with
    Best Meds For Sinus Pressure And Congestion
    Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets, 24-Count:Active ingredient: chlorpheniramine maleate 4 mg and phenylephrine HCI 10 mgMaximum strengthTemporarily relieves symptoms due to hay fever (allergic rhinitis) and other upper respiratory allergiesReduces itchy nose or throat, sinus congestion and pressure, runny noseAlso suitable for itchy, watery eyes, nasal congestion and sneezingCompare to Sudafed PE Sinus + Allergy Active

    • UPC: 405945597
    • Rating: 4.8

  • Afrin Original Cold and Allergy Congestion Relief Pump Mist, 0.5 Fl Oz

    Get powerful nasal congestion relief in a fast-acting nasal mist. The easy-action Afrin Pump Mist delivers a fine mist of relief in a precisely measured dose that works in seconds: works for up to 12 hours, relieves nasal congestion due to colds or allergies, and doesn’t cause
    Best Meds For Sinus Pressure And Congestion
    Afrin Original Cold and Allergy Congestion Relief Pump Mist, 0.5 Fl Oz:#1 Doctor & Pharmacist Recommended Nasal Spray BrandDelivers nasal congestion relief for up to 12 hoursRelieves nasal congestion due to colds or allergiesDoesn’t cause drowsinessFast, powerful congestion relief in a measured

    • UPC: 53725555
    • Model: 41100811219
    • Color: RedWhiteBlackMulticolor, White, Red, Black
    • Size: 0.5oz (15mL)0
    • Rating: 4.778

  • Dr. Oz Shares How Peppers Help Relieve Sinus Congestion

    Dr. Sampson Davis and Dr. Oz discuss how to add pepper to your diet for sinus congestion relief.
    Mehmet Öz (Organization Leader),The Dr. Oz Show (TV Program),Dr. Sampson Davis,Pepper,Cayenne Pep...

    Aspirin Treatment for Chronic Sinusitis - Mayo Clinic

    Dr. Matthew Rank, an allergy specialist at Mayo Clinic in Scottsdale, AZ, discusses the option of aspirin desensitization treatment for chronic sinusitis. Learn more at http://www.mayoclinic.com/h...
    Dr. Matthew Rank,allergy,Sinusitis,aspirin,MayoClinicAZ,Arizona

    Mayo Clinic - The Truth about Sinusitis

    William E. Bolger, M.D., an otolaryngologist at Mayo Clinic's campus in Florida, talks about sinusitis. Sinusitis is one of the most-reported chronic diseases in the United States. Learn more a...
    Sinus,sinusitis,Mayo Clinic,Florida,Bolger,William Bolger,ear,nose,throat,congestion,Endoscopic s...